# SDR AALA202208168644

- Difficulty date: June 9, 2021
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737
- Aircraft serial: 30914
- Aircraft time: 33,332 hours, 13,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA202106109007 AS REQUESTED BY FAA SDR REJECTION LETTER DATED 7/7/2022** AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SIDE #1 WINDOW FRAME C-D WINDOW POST AT BS 217 AND S5R AT WL 258 REQUIRES RE-ENFORCING MODIFICATION DOUBLER / TRIPLER REPAIR INSTALLED PER SB 737-53-1335 AND TASK CARD 5319J023-008. INSTALLED RE-ENFORCING MODIFICATION DOUBLER / TRIPLER REPAIR PER SB 737-53-1335 AND TASK CARD 5319J023-008.
